Internet Mathematics

Publisher: A K Peters, Ltd.

Internet Mathematics publishes research papers that address fundamental problems, both conceptual and algorithmic, that arise in dealing with large complex information networks such as the Internet.

Scope

    Internet Mathematics publishes research papers that address fundamental problems, both conceptual and algorithmic, that arise in dealing with large complex information networks such as the Internet. Journal issues published after 2012 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. As of volume 9 (2013), Internet Mathematics was printed and distributed by Taylor & Francis.

Details

Internet Mathematics

Print ISSN: 1542-7951

Online ISSN: 1944-9488

Current: Jan 2012 : Volume 8 Issue 1-2

Coverage: 2003 - 2012

Frequency: Irregular

Access: Articles older than 5 years are open.

Back to Top